# SDR QXEA2018090400320

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,818 hours, 28,710 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICED NR 1 BRAKE SMOKING. PERFORMED GVI OF MAIN LANDING GEAR WHEEL ASSY AND BRAKES IAW AMM TASK 32-40-00-210-802 AND TASK 32-40-00-210-803 NO DEFECTS NOTED. PERFORMED TASK 32-40-00-210-805 FOR BRAKE FUSE PLUGS NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
